MathSciNet Relay Station
MathSciNet bibliographic data
MR1914734 93E03 (47D06 93B05 93C25)
Balasubramaniam, P.; Dauer, J. P. Controllability of semilinear stochastic delay evolution equations in Hilbert spaces. Int. J. Math. Math. Sci. 31 (2002), no. 3, 157–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement